# SDR SWIA201436871

- Difficulty date: March 13, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7635
- Aircraft time: 21,684 hours, 19,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED AT BS 409+128 VERTICAL POST, LBL 18 OTBD C-CHANNEL, AFT RADIUS.  C-CHECK, REPLACED CHANNEL IAW SRM AND REO.
